Well, actually I already did that, but that is beside the point. Anyway, I have a fairly long history (almost 10 years or 23) of mental illness.
Currently I am on 50 mg of Seroquel and 40 mg of Prozac. Now before I was put on Seroquel, I was 5'3, around 180 to 185 pounds, and am still at that- no weight gain with it except when I go above 50 mg; then I gain weight. I had a blood test done in March or April of last year and my fasting blood sugar was 89. Just to make a point, my doctor gave me a fasting blood test AFTER I ate a breakfast of pancakes. It was just a spur of the moment thing so I did not plan ahead and do not really know what my actual level was. I did not go on Seroquel until the beginning of July. Between then and the middle of August I was on much higher dosages until I finally settled on 50 mg and have done so since.
Anyway, my whole problem is I have heard of the link between Seroquel and diabetes and now I am sick out of my mind with worry. Researching on the internet is not easing my worries because all the sites are constantly contradicting each other- some say it can only come on if you gain weight with the medication, some say it can come on whether or not you gain weight, some say it can only come on with certain dosages, some say it can come on with any dosage, some say you have to be on the medication a long time for it to come on, some say it can come on suddenly. I have this constant hunger feeling in between the chest area and my belly button which feels like it could be relieved if I could just burp really loud. I have had this for several years but of course, it is cause for worry right now. I have constant pressure on my bladder. I feel like I am thirsty a lot along with a funky taste in my mouth but to be truthful I don't really know if I am thirsty or not. This has only been going on for less than a week.
I only know of 2 aunts on the paternal side who have diabetes. I am scared out of my mind and I do not know where to turn because I have no insurance so I cannot just go to the doctor. But I need to get a peace of mind somehow. And I also want to get off the Seroquel, but everytime I try to go off of it, I end up feeling so horrible, I go back on it. But I do not want to get diabetes. Unless I already have it. Which is what is upsetting me right now. What do you think? Does it sound like I have it?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?